ISSMD

International Symposium on Socionetwork Strategies in the Market of Data
February 22-23, 2019
Kansai University Tokyo Center

About

The concept of Socionetwork (as coined by The Research Institute of Socionetworks, in Kansai University) is proposed here as a generic set of relations of people, things and concepts that relate to each other via explicit or latent relationships. The relationships are not necessarily pairwise made or visible, and it can involve several elements that co-exist in a common context for an invisible reason. The innovation will be focused on the time and place of the formation of the context and the recognition and satisfaction of common values that emerge from the latent reasons of the co-existence.

The opportunity comes when clarifying the latent connections between people and enhancing the exchange and creation of valuable products, property, assets, and messages, through tightening these connections. However miscommunication may emerge from demagogues and/or uncertainty of shared contexts, occasionally occurring in emotional conflicts. And we must be aware of the risk harms to any of the parties directly or indirectly involved in the context. A socionetwork strategy means a way to maximize the opportunity for business while minimize the risk of undesirable events.

Market of data is the concept of the social environment where data permeates all layers of the society tradings or sharings. The ecosystem of the Market of Data includes domains such as science, business, social issues and ethics. On the one hand, it copes with technological advances that may support generation, supply and utilization of data to solve problems in the real world. On the other hand, it raises the awareness of what affects the flow of data in the society and the implications of its utilization. As an environment for data exchange, Market of Data embodies a socionetwork for nurturing data providers, data users, final consumers of products/services, technicists, and their relationships to seek data-driven innovation and value creation through the use of data.

In the design of Market of Data, considering the world-wide borderless market, we seek the reasonings and conditions for the optimal socionetwork strategies to realize opportunities. The reasons for the innovation should consider multiple perspectives including intentions of essential actors in the market, such as data producers, suppliers, users, business, consumers and other supporters. The conditions for the optimal transaction of data and derived services should be discovered through interaction of the different parties in the market, satisfying them in their own interests. And finally, the realization of the optimal opportunity in market will happen under understanding of reasons and over satisfaction of intentions externalized during the interactions and collaborations among the people with potential roles to set the conditions for data transactions (trade/exchange).

In our symposium, we aim to discover approaches to develop solutions in academic, business and social domains for structure and restructure the Market of Data. At the same time, we aim to expand the vision of the Market of Data and understand the flows of data through social relationships by multiple points of view from social sciences, information science, successes in business and other fields. Academics and professionals from industries and marketing are all welcome to be part of this initiate to discuss discoveries and tendencies of innovation through data utilization.

Program

Feb, 22 (Fri)

(1) 10:00-10:20[Special Speech] Welcoming Words ......................................................Yukio Ohsawa (The University of Tokyo)

Morning Session 1: Trends of Market of Data and Social Impact

(2) 10:20-10:40 Worldwide Trend of Data Market and Data Trading Business in Japan, the United States, Europe, and China (in Japanese) Teruaki Hayashi (The University of Tokyo)
Yutaka Oguchi (NRC)
Shoji Tobisawa (BR&M)
Yukio Ohsawa (The University of Tokyo)
(3) 10:40-11:00 Overview of Amendment to Unfair Competition Prevention Act of Japan in 2018 (in Japanese) Makoto Koike (Microwave Research Institute)
11:00-11:10 Discussions (10mins.)
(4) 11:10-11:30 Open standard and opened standardization process (in Japanese) Yoshiaki Fukami (Rikkyo University)
(5) 11:30-11:50 Method for Calculating Similarity of Data Jackets Considering Human Recognition (in Japanese) Akihiro Terashima . Yusuke Ejiri . Eiji Ikeda . Hiromichi Sasaki (Fujitsu)
11:50-13:00 Lunch (70mins.)
(6) 13:00-13:40 [Invited Speech] Legal Issues in the Data Distribution Market - Focusing on Data Portability and Information Banking (in Japanese) Kaori Ishii (University of Tsukuba)
13:40-14:00 Coffee Break (20mins.)

Afternoon Session 2: Supportive Technologies for the Market of Data and Results

(7) 14:00-14:20 Method for Calculating Similarity of Data Jackets Considering Human Recognition (in Japanese) Teruaki Hayashi . Yukio Ohsawa (The University of Tokyo)
(8) 14:20-14:40 Matching and Visualization to Support Encounters between Data Providers and Users in the Market of Data (in Japanese) Teruaki Hayashi (The University of Tokyo)
Aki Ando . Satoshi Tachibana . Akira Akaishi (ABeam)
Yukio Ohsawa (The University of Tokyo)
14:40-14:50 Discussions (10mins.)
(9) 14:50-15:10 Cross-domain Retrieval System for Data by Reducing Bias of Domain-oriented Knowledge (in Japanese) Masahiro Senda (Nihon University)
Teruaki Hayashi . Daiji Iwasa . Yukio Ohsawa (The University of Tokyo)
(10) 15:10-15:30 Active Inference of Variable Labels Using Annotation to Some Variable Labels in Data Jackets (in Japanese) Hiroo Iwanaga (The University of Tokyo/NTT DATA Mathematical Systems Inc.)
Teruaki Hayashi . Yukio Ohsawa (The University of Tokyo)
15:30-15:50 Coffee Break (20mins.)
(11) 15:50-16:30 [Special Speech] Is Financial Literacy a Dangerous Thing?: Financial Literacy, Behavioral Factors, and Financial Choices of Consumers (in English) Taizo Motonishi (Kansai University)
(12) 16:30-17:00 [Special Speech] The review of Socionetowrk strategies and interdisciplinary research (in English) Katsutoshi Yada (Kansai University)
17:00-18:00 Wrap Up (60mins.)



Feb, 23 (Sat)

10:00 - 10:40 - Opening Remarks .................................................................................... Teruaki Hayashi (The University of Tokyo)

Morning Session 3: Analysis Cases and Collaborations for the Market of Data (1)

(13) 10:00-10:40 [Invited Speech] Cross-Sectoral and Innovative Use of Data for Sustainable Development (in English) Kazushige Taniguchi (Inter-American Development Bank)
(14) 10:40-11:00 Automatic Ontology Generation from Japanese Dictionaries (in Japanese) Kentaro Tanabe . Ken Kaneiwa (The University of Electro-Communications)
(15) 11:00-11:20 Mining Semantic Patterns from Dependency Trees of Japanese Sentences (in Japanese) Ryo Suzuki . Ken Kaneiwa (The University of Electro-Communications)
11:20-11:30 Discussions (10mins.)
(16) 11:30-11:50 Structural Change Detection on the Financial Market (in Japanese) Yoshiki Kishi . Teruaki Hayashi . Yukio Ohsawa (The University of Tokyo)
(17) 11:50-12:10 Detecting customers' tendencies with Graph Based Entropy by POS data (in Japanese) Makoto Naraoka . Teruaki Hayashi . Yukio Ohsawa (The University of Tokyo)
12:10-13:20 Lunch (70mins.)

Afternoon Session 4: Analysis Cases and Collaborations for the Market of Data (2)

(18) 13:20-14:00 [Invited Speech] Social Network Analysis for Evaluating Referral Campaigns (in English) Dries Benoit (Ghent University)
14:00-14:20 Coffee Break (20mins.)
(19) 14:20-14:40 Attempt to distinguish pattern of motion on bed in nursing care situation by machine learning (in Japanese) Yohei Kayano (Nagoya City University)
(20) 14:40-15:00 Estimation of Tags using Various Data for Online Video Sharing Sites (in Japanese) Hiroki Sakaji (The University of Tokyo)
Akio Kobayashi (AIP)
Masaki Kohana (Ibaraki University)
Yasunao Takano (Aoyama Gakuin University)
Kiyoshi Izumi (The University of Tokyo)
15:00-15:10 Discussions (10mins.)
(21) 15:10-15:30 Analysis of premonitory symptoms of large earthquakes by pattern analysis (in Japanese) Kota Takemura . Yukio Ohsawa . Teruaki Hayashi (The University of Tokyo)
(22) 15:30-15:50 Data Selecting Method for Consensus Building among Stakeholders with Extended Goal Graph (in Japanese) Noriyuki Kushiro . Masafumi Ifuku . Yusuke Aoyama (Kyushu Institute of Technology)
15:50-16:10 Coffee Break (20mins.)
(23) 16:10-16:50 [Invited Speech] On the value of additional data for improved business decision making (in English) Dirk Van den Poel (Ghent University)
(24) 16:50-17:20 [Invited Speech] Innovation spreading in online social networks (in English) Janos Kertesz (Central European University (CEU))
17:20-17:30 Closing Words (10mins.) Teruaki Hayashi (The University of Tokyo)

In this workshop, we would like to have Lectures by center experts of the following three domains

- Innovation Key issues for realizing the Socionetwork as a platform for innovation from an interdisciplinary collaboration with exchanging/sharing data

- Sciences of markets Key issues for realizing the market of data toward pricing/sharing/exchanging data for/from interdisciplinary communication

- Sciences and/or engineering using data Aanalytics about the Market of Data as socionetwork

And oral presentations of business people and students relevant to the centerics above

Location

Kansai University Tokyo Center 9F Sapia Tower, 1-7-12 Marunouchi, Chiyoda-ku, Tokyo, 100-0005

Organizers

Sponsors

The University of Tokyo - Open Innovation Program

The Research Institute for Socionetwork Strategies

Data Jacket Promotion Work Group

Innovation Systems Research Circle